# SDR USAA2010121092984

- Difficulty date: November 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - R1 DOOR IS OUT OF ADJUSTMENT AT DIMENSION 'B' BETWEEN FINGER & STRIKER LEVER.  PERFORMED ADJUSTMENT OF DIMENSION 'B' (J1) BETWEEN FINGER & STRIKER LEVER DAMPER IAW A320 AMM 52-11-14-820-002.
